Alert archive / Florida / Flood Watches in 2011
Flood Watch 5, NWS Miami, FL
NWS Miami, FL issued this flood watch at Oct 30, 2011, 2:51 PM EDT for Broward County, Miami-Dade County, Florida. It took effect at Oct 30, 2011, 8:00 PM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2011, 2:51 PM EDT (18:51 UTC)
- In effect from
- Oct 30, 2011, 8:00 PM EDT
- Expired
- Oct 31, 2011, 6:36 PM EDT
- In force
- 23 hr
- Issued by
- NWS Miami, FL
- Flood severity
- None
Counties Broward County, FL, Miami-Dade County, FL
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
067 WGUS62 KMFL 301851 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 251 PM EDT SUN OCT 30 2011 FLZ071>074-172>174-311000- /O.NEW.KMFL.FA.A.0005.111031T0000Z-111031T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 251 PM EDT SUN OCT 30 2011 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH 12 NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL BROWARD...COASTAL MIAMI DADE...FAR SOUTH MIAMI DADE...INLAND BROWARD...INLAND MIAMI DADE...METRO BROWARD AND METRO MIAMI DADE. * FROM 8 PM EDT THIS EVENING THROUGH 12 NOON EDT MONDAY * A NEARLY STATIONARY FRONTAL BOUNDARY WILL CONTINUE TO FOCUS CONSIDERABLE MOISTURE OVER THE REGION THROUGH AT LEAST MIDDAY MONDAY. RAINFALL RATES WITH SOME SHOWERS AND THUNDERSTORMS COULD EXCEED 1 TO 2 INCHES PER HOUR AT TIMES. THESE RAINFALL RATES MAY INDUCE FLOODING, PARTICULARLY IN AREAS THAT HAVE ALREADY EXPERIENCED EXCESSIVE RAINFALL OVER THE PAST 48 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MJB
2 follow-up statements
358 WGUS62 KMFL 311436 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 1036 AM EDT MON OCT 31 2011 FLZ071>074-172>174-010000- /O.EXT.KMFL.FA.A.0005.000000T0000Z-111101T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1036 AM EDT MON OCT 31 2011 ...FLOOD WATCH NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... COASTAL BROWARD...COASTAL MIAMI DADE...FAR SOUTH MIAMI DADE... INLAND BROWARD...INLAND MIAMI DADE...METRO BROWARD AND METRO MIAMI DADE. * UNTIL 8 PM EDT THIS EVENING * A STATIONARY FRONT OVER LAKE OKEECHOBEE WILL BEGIN TO MOVE SOUTHWARD THIS AFTERNOON THROUGH SOUTH FLORIDA AND BE OVER THE ATLANTIC WATERS BY THIS EVENING. AHEAD OF THE FRONT...DEEP TROPICAL MOISTURE WILL CONTINUE TO STREAM IN FROM THE CARIBBEAN SEA INTO SOUTH FLORIDA. THIS WILL ALLOW FOR PERIODS OF RAIN WITH EMBEDDED THUNDERSTORMS TO DEVELOP OVER MIAMI-DADE AND BROWARD COUNTIES THIS AFTERNOON WITH RAINFALL RATES AT TIMES EXCEEDING 1 TO 2 INCHES PER HOUR. THESE RAINFALL RATES MAY AGGRAVATE EXISTING FLOODING, PARTICULARLY IN AREAS THAT HAVE ALREADY EXPERIENCED EXCESSIVE RAINFALL OVER THE PAST 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR ADDITIONAL FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ BAXTER
495 WGUS62 KMFL 312236 FFAMFL FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 636 PM EDT MON OCT 31 2011 FLZ071>074-172>174-312345- /O.CAN.KMFL.FA.A.0005.000000T0000Z-111101T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 636 PM EDT MON OCT 31 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR BROWARD AND MIAMI-DADE COUNTIES HAS BEEN CANCELLED SINCE NO ADDITIONAL RAIN IS EXPECTED. EXISTING FLOODING CONTINUES ACROSS EAST CENTRAL BROWARD AND MIAMI-DADE COUNTIES FROM THE RECENT HEAVY RAINFALL. FLOOD WARNINGS CONTINUE IN EFFECT FOR THOSE AREAS. HOWEVER...NO ADDITIONAL FLOODING IS EXPECTED. $$ GREGORIA
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Oct 30, 2:12 PM EDT, 39 minutes earlier.
Area forecast discussion, Oct 30, 2:12 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
212 PM EDT SUN OCT 30 2011
.AVIATION...
A STATIONARY FRONT WAS LOCATED OVER THE FLORIDA STRAITS EARLY THIS
AFTERNOON WHICH SHOULD MOVE TO THE NORTH TONIGHT INTO LAKE
OKEECHOBEE BEFORE MOVING BACK SOUTH THROUGH SOUTH FLORIDA ON
MONDAY. THIS WILL ALLOW FOR THE WINDS AT ALL OF THE TAF SITES TO
BE NORTHEAST THIS AFTERNOON INTO THIS EVENING BEFORE SWINGING TO A
SOUTHWEST DIRECTION LATE TONIGHT INTO MONDAY MORNING. THE SPEEDS
WILL BE 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THIS AFTERNOON
BEFORE SLOWLY DECREASING TO 5 TO 10 KNOTS AFTER 7Z MONDAY MORNING.
THE VIS WILL REMAIN IN THE VFR CONDITIONS AT ALL OF THE TAF SITES
FOR THIS AFTERNOON INTO MONDAY MORNING. HOWEVER...THE CEILING WILL
REMAIN IN THE MVFR CONDITIONS THIS AFTERNOON INTO MONDAY MORNING.
THE CEILING COULD FALL INTO THE IFR CONDITIONS AT TIMES
TONIGHT...BUT THE TIMING WILL BE TO SMALL TO HAVE IT AS A DOMINATE
PERIOD.
THERE COULD ALSO BE A FEW THUNDERSTORMS AFTER 4Z TONIGHT AT THE
ACROSS SOUTH FLORIDA BUT THE COVERAGE WILL BE VERY SMALL. SO WILL
ONLY CARRY VCSH WITH CB AT 1000FT AT THIS TIME...AND LET LATER
SHIFTS DETERMINE IF VCTS NEEDS TO BE ADD OR NOT FOR TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 1156 AM EDT SUN OCT 30 2011/
UPDATE...EXPANDED THE SMALL CRAFT ADVISORY TO INCLUDE BISCAYNE
BAY BASED ON THE LATEST OBSERVATIONS. FREQUENT WIND GUSTS OF
20 TO 25 KNOTS ARE EXPECTED THROUGH THE AFTERNOON.
&&
PREV DISCUSSION... /ISSUED 1044 AM EDT SUN OCT 30 2011/
UPDATE...THE SHORT TERM FORECAST IS ON TRACK AS A FRONTAL BOUNDARY
REMAINS STALLED OVER EXTREME SOUTH FLORIDA. THIS BOUNDARY WILL
SLOWLY DRIFT NORTH OVER THE NEXT 24 HOURS WITH INTERVALS OF
SHOWERS AND THUNDERSTORMS CONTINUING. FORCING ALOFT WILL INCREASE
LATER TODAY AND TONIGHT AS A SHORTWAVE TROUGH APPROACHES. THIS
WILL WORK TO INCREASE THE POTENTIAL FOR HEAVY RAINFALL AND
LOCALIZED FLOODING ESPECIALLY AS DEEP MOISTURE MOVES BACK NORTH.
A FEW THUNDERSTORMS MAY ALSO CONTAIN STRONG GUSTY WINDS AS THE
ENTRANCE REGION OF A STRONG UPPER JET REMAINS JUST TO THE NORTH.
THE PRESSURE GRADIENT ALSO CONTINUES TO TIGHTEN IN RESPONSE TO
HIGH PRESSURE JUST EAST OF THE BAHAMAS. NORTH NORTHEAST WINDS
AROUND 20 KNOTS WITH HIGHER GUSTS WILL PERSIST THROUGH AT LEAST
THIS EVENING.
&&
PREV DISCUSSION... /ISSUED 745 AM EDT SUN OCT 30 2011/
AVIATION...
MVFR/IFR CIGS WILL CONTINUE ACROSS S FL BEHIND A WEAK
COLD FRONT BECOMING NEARLY STATIONARY OVER THE FAR SOUTHERN PORTION
OF THE PENINSULA. MOST CONVECTION HAS MOVED OFFSHORE IN THE ATLANTIC
BUT INCREASING NE FLOW BEHIND THE FRONT WILL AID IN CONVERGENCE
ALONG THE E CST AND ENHANCE SHRA ACTIVITY LATER IN THE DAY.
CONDITIONS AT KAPF WITH BE VFR CIGS EARLY ON WITH OCCASIONAL MVFR
CIG WITH LOWERING CLOUD DECKS AFT 12-13Z. ALL OF SOUTH FLORIDA TAF
SITES WILL BE CAPABLE OF SEEING SHOWERS TODAY, BUT THE TIMING IS
NOT KNOWN. SO HAVE VCSH FOR ALL OF THE TAF SITES TODAY INTO
TONIGHT. BNB/KOB
&&
PREV DISCUSSION... /ISSUED 346 AM EDT SUN OCT 30 2011/
SHORT TERM...TODAY THROUGH TUESDAY...AREA OF HEAVY RAIN THAT
AFFECTED SOUTHEAST FLORIDA EARLIER SATURDAY EVENING HAS FINALLY
MOVED OFFSHORE WITH VERY LIGHT PRECIP(SPRINKLES) LEFT OVER THE
LOCAL AREA. FOR THIS REASON DECIDED TO DISCONTINUE THE FLOOD
WATCH FOR BROWARD/MIAMI-DADE.
HOWEVER...RAIN IS NOT COMPLETELY OVER FOR SOUTH FLORIDA YET. A
COLD FRONT IS EXPECTED TO STALL OVER EXTREME SOUTHERN PORTIONS OF
SOUTH FLORIDA TODAY AS A SFC RIDGE OVER ERN U.S. MOVES EASTWARD.
LOW LVL FLOW SHOULD BECOME MORE NE-E AND INCREASE IN SPEED. THIS
WILL NOT ONLY ADVECT MOISTURE ASSOCIATED WITH FRONT WESTWARD, BUT
ALSO ENHANCE LOW LVL CONVERGENCE ALONG EAST COAST. ALL MODELS
AGREE ON THIS. DECIDED TO INCREASE POPS ESPECIALLY ACROSS EASTERN
HALF OF S. FLORIDA ESPECIALLY THIS AFTERNOON. WEAK UNSTABLE
CONDITIONS MAY RESULT IN ISOLD STORMS AFFECTING EASTERN AREAS THIS
AFTERNOON AND EVENING. DUE TO RECENT RAINS AND SATURATED CONDITIONS
ACROSS SE FLORIDA, ANY STORM OR HEAVY SHOWER PRODUCING BRIEF HEAVY
DOWNPOURS COULD RESULT IN MINORS STREET FLOODING. THIS WILL BE
HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK (HWO).
A VIGOROUS SHORT WAVE WILL MOVE EAST FROM THE NORTHERN ROCKIES TO
GREAT LAKES REGION BY TONIGHT. THIS WILL RESULT IN STRENGTHENING
SOUTHERLY FLOW ACROSS THE LOCAL REGION DRIVING THE OLD FRONTAL
BOUNDARY NORTHWARD TONIGHT AND MONDAY AND THIS WILL RESULT IN
HIGH CHANCES FOR RAIN AND A FEW STORMS THIS PERIOD. MODELS STILL
SHOW THE SHORT WAVE TROUGH MOVING OFF THE ERN U.S. COAST AND
INDUCING THE DEVELOPMENT OF SFC LOW ALONG THE FRONTAL BOUNDARY
OVER THE WESTERN ATLANTIC. THIS WILL HELP TO PUSH THE WESTERN
PORTION OF THE FRONTAL BOUNDARY SOUTHWARD AS A COLD FRONT CLEARING
THE LOCAL AREA SOMETIME TUESDAY AFTERNOON/EVENING.
LONG TERM...WEDNESDAY THROUGH SATURDAY...LOOKS LIKE AS OCTOBER
GOES SO DOES THE RAIN AND WE FINALLY ENTER INTO A DRIER PERIOD AS A
DEEP LAYER RIDGE BUILDS FROM THE GULF OF MEXICO NORTHWARD. THERE
MAY BE A FEW MID LATITUDE DISTURBANCES MOVING EASTWARD BUT THESE
ARE EXPECTED TO BE WEAK AND REMAIN WELL NORTH TO HAVE ANY
SIGNIFICANT IMPACT OVER THE LOCAL AREA.
MARINE...MARINE TOWERS ON LAKE OKEECHOBEE INDICATED SUSTAINED
WINDS AROUND 20 KT WITH GUSTS AS HIGH AS 27 KTS EARLIER THIS
MORNING AND SO DECIDED TO ISSUED A SMALL CRAFT ADVISORY FOR THE
LAKE AS WELL. ADVISORY CONDITIONS WILL REMAIN IN PLACE FOR ALL
WATERS...EXCEPT BISCAYNE BAY...TODAY. SFC WINDS OVER THE SOUTHERN
ATLANTIC WATERS OFF MIAMI-DADE MAY BEGIN TO SLACKEN LATER TODAY AS
THE FRONTAL BOUNDARY BEGINS TO MOVE NORTH AND THE PRESSURE
GRADIENT RELAXES. SFC WINDS ARE EXPECTED TO SHIFT TO THE NORTH AND
ONCE AGAIN INCREASE TO ADVISORY CRITERIA TUESDAY AS THE FRONT
MOVES BACK SOUTH ACROSS THE LOCAL WATERS.
FIRE WEATHER...RH VALUES SHOULD REMAIN WELL ABOVE 35% THROUGH THE
ENTIRE FORECAST PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 79 69 84 73 / 70 60 60 20
FORT LAUDERDALE 81 74 85 73 / 70 70 60 30
MIAMI 81 72 85 74 / 70 70 60 30
NAPLES 82 69 86 68 / 40 50 50 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR BISCAYNE
BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET
TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...30/KOBHazardous weather outlook, Oct 30, 11:38 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1138 AM EDT SUN OCT 30 2011 FLZ063-066>075-168-172>174-310200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1138 AM EDT SUN OCT 30 2011 ...HIGH RISK OF RIP CURRENTS PALM BEACH BEACHES... ...ROUGH SEAS ATLANTIC WATERS AND OFFSHORE GULF WATERS... ...WATERSPOUTS POSSIBLE ATLANTIC AND BISCAYNE BAY THIS AFTERNOON INTO EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: A NORTHEAST WIND OF 15 TO 20 MPH ALONG WITH A NORTHERLY SWELL OF 2 TO 3 FEET WILL AFFECT THE EAST COAST BEACHES OF SOUTH FLORIDA TODAY. THIS WILL LEAD TO A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF PALM BEACH COUNTY AND A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF MIAMI-DADE AND BROWARD COUNTIES. THUNDERSTORMS: A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING MAINLY ACROSS THE SOUTHERN PORTIONS OF THE REGION. THE PRIMARY THREAT FROM THE STRONGEST STORMS WILL BE OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. WIND: THE STRONGEST THUNDERSTORMS CAN PRODUCE WIND GUSTS UP TO 40 MPH TODAY. FLOODING: DUE TO THE ALREADY SATURATED GROUND OVER THE EAST COAST METROPOLITAN AREA, ANY THUNDERSTORM THAT OCCURS COULD CAUSE A BRIEF HEAVY DOWNPOUR LEADING TO SOME MINOR URBAN STREET FLOODING. WAVES: SEAS OF 7 TO 9 FEET ARE POSSIBLE OVER THE ATLANTIC WATERS AND THE EXTREME OFFSHORE GULF WATERS OF SOUTH FLORIDA TODAY, WITH LOCALLY 10 TO 12 FEET IN THE GULF STREAM WATERS OF PALM BEACH COUNTY. WATERSPOUTS: WATERSPOUTS ARE POSSIBLE OVER THE ATLANTIC AND BISCAYNE BAY WATERS THIS AFTERNOON INTO EARLY EVENING WITH ANY SHOWERS OR THUNDERSTORMS THAT DO DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEAS OF LEAST 7 FEET ARE POSSIBLE IN THE ATLANTIC WATERS THROUGH MID WEEK, DUE TO A TIGHTENING PRESSURE GRADIENT OVER SOUTH FLORIDA. THIS WILL ALSO LEAD TO A INCREASE IN THE RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA THROUGH MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 8:40 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 5 hr |
| Oct 30, 6:25 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Oct 30, 9:35 AM EDT | Special Marine Warning | MFL | 85 min | |
| Oct 30, 10:29 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Oct 30, 10:37 AM EDT | Rip Current Statement | MFL | Palm Beach | 9 hr |
| Oct 30, 12:13 PM EDT | Special Marine Warning | MFL | 92 min | |
| Oct 30, 1:41 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 30, 3:41 PM EDT | Special Marine Warning | MFL | 94 min | |
| Oct 30, 5:13 PM EDT | Special Marine Warning | MFL | 92 min | |
| Oct 30, 5:37 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 113 min |
| Oct 30, 6:37 PM EDT | Special Marine Warning | MFL | 23 min | |
| Oct 30, 7:12 PM EDT | Special Marine Warning | MFL | 48 min | |
| Oct 30, 7:33 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.